# SDR FDEA201103221112

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651232512
- Condition: Cracked
- Location: Bs 760.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVEERWING FLOORBEAM TEE CRACKED AT RADIUS BS 760.9 LBL 24.  REMOVED DAMAGED TEE, FABRICATED NEW TEE AND INSTALLED IAW DWG 65-16279, SRM 51-10-1, 51-10-2, AND 51-30-2.
